MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5256
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information was requested but not received.
 
Event or Problem Description
It was reported that during a routine generator change, the pacemaker stopped pacing due to use of electrocautery.The patient experienced bradycardia.The device was explanted and replaced.Patient was stable.
 
Additional Manufacturer Narrative
The device was received in backup mode and device image analysis indicates backup mode was caused by code corruption by exposing the pacer to electrosurgical device during the explant procedure.Further testing performed indicated the device performed normal with normal functionality.Longevity assessment was performed, and the device was in the normal range of operation with appropriate remaining longevity.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8613584
Report Number2017865-2019-08231
Device Sequence Number2523021
Product Code LWP
UDI-Device Identifier05414734006811
UDI-Public05414734006811
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2006
Device Model Number5256
Device Lot Number0002331921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR